Volume 05, Number 02, June 2002
1. Asymptotic expansions for some elliptic type integrals
J. Metera, L. Galue and S.L. Kalla
Page: 71-82
2. Tempered distributional Fourier-Hankel transform
P.K. Banerji and Deshna Loonker
Page: 83-88
3. A study of H-functions of one and several variables
K.C. Gupta and R.C. Soni
Page: 89-94
4. A unified multiple integral transformation formula  involving  the multivariable H-function and the product of general class of polynomials
Rashmi Jain and Arti Sharma
Page: 95-102
5. Bianchi type-I viscous fluid cosmological model in general relativity
K.N. Singh and Mahesh Kumar Yadav
Page: 103-110
6. Aligned magnetic effects on the flow down an open slightly inclined rectangular channel with a naturally permeable bed of very small permeability
Dileep Singh Chauhan and Shikha Sharma
Page: 111-118
7. Preliminary test shrinkage estimators for scale parameter of an exponential distribution based on single sample for type-II censoring
Lata Joshi     
Page: 119-124
8. Pre-test shrinkage estimator of the mean of a normal population
Jayant Singh, Amita Sharma and Sumit Tiwari
Page: 125-130
9. MHD flow and heat transfer in a viscous incompressible fluid confined between a long vertical channel
R. C. Chaudhary and B.K. Sharma
Page: 131-138
10. Unsteady flow of a dusty viscous fluid through a tube with sector of a circle as cross section
A.K. Mathur and O.P. Sharma   
Page: 139-144